Chlorpheniramine Phenylephrine Syrup
TESOKOF contains Chlorpheniramine and Phenylephrine in a pharmaceutical-quality pediatric syrup manufactured under stringent quality standards.
Pediatric Cold Syrup
TESOKOF is a Chlorpheniramine 2 mg with Phenylephrine 5 mg formulation, packed as 60 ML WITH OUTER & M.CAP. Indicated for anti-cold; pedriatic, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Supplied for third party manufacturing, private label and PCD franchise across India.
Anti Cold Pediatric Syrup
TESOKOF is a Chlorpheniramine 2 mg with Phenylephrine 5 mg formulation, packed as 60 ML WITH OUTER & M.CAP. Indicated for anti-cold; pedriatic, to be used on the advice of a registered medical practitioner. Manufactured at our own WHO-GMP certified unit at Derabassi, Punjab. Supplied for third party manufacturing, private label and PCD franchise across India.
Manufactured under WHO-GMP certified facilities with rigorous quality testing and safety protocols.